Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 110, NWS St. Louis, MO

June 15, 2013Macoupin County, Madison County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 15, 2013, 8:47 PM CDT for Macoupin County, Madison County, Illinois. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2013, 8:47 PM CDT (01:47 UTC)
Expired
Jun 15, 2013, 9:30 PM CDT
In force
43 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Macoupin County, IL, Madison County, IL

The radar

The St Louis radar (KLSX), 76 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.8 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 371 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
371 J/kg
Mixed-layer CIN
-169 J/kg
Mixed-layer LCL
1427 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

142 
WUUS53 KLSX 160147
SVRLSX
ILC117-119-160230-
/O.NEW.KLSX.SV.W.0110.130616T0147Z-130616T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
847 PM CDT SAT JUN 15 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
  MADISON COUNTY IN SOUTHWEST ILLINOIS...

* UNTIL 930 PM CDT

* AT 844 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WOOD
  RIVER...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  GLEN CARBON...BETHALTO...EDWARDSVILLE...STAUNTON...ROXANA...
  DORSEY...CARPENTER...PRAIRIETOWN...MARINE...WORDEN...ALHAMBRA...
  LIVINGSTON...MOUNT OLIVE...POAG...FOSTERBURG...KUHN...FRUIT...
  HAMEL...KAUFMAN AND GRANTFORK.

THIS WARNING INCLUDES HORSESHOE LAKE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3869 9019 3884 9009 3893 9025 3911 8970
      3900 8970 3900 8967 3891 8963 3888 8964
      3887 8962 3882 8961
TIME...MOT...LOC 0146Z 244DEG 36KT 3887 9010

HAIL...0.75IN
WIND...60MPH

$$

BYRD
2 follow-up statements
571 
WWUS53 KLSX 160215
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
915 PM CDT SAT JUN 15 2013

ILC117-119-160230-
/O.CON.KLSX.SV.W.0110.000000T0000Z-130616T0230Z/
MACOUPIN IL-MADISON IL-
915 PM CDT SAT JUN 15 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MADISON AND SOUTHEASTERN MACOUPIN COUNTIES UNTIL 930 PM CDT...

AT 912 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WORDEN...AND
MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
STAUNTON...ALHAMBRA...LIVINGSTON...MOUNT OLIVE...WILLIAMSON...
GRANTFORK...WHITE CITY AND NEW DOUGLAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3874 8997 3899 9007 3911 8970 3900 8970
      3900 8967 3892 8963 3888 8964 3887 8962
      3882 8961
TIME...MOT...LOC 0215Z 245DEG 23KT 3897 8982

HAIL...0.75IN
WIND...60MPH

$$

BYRD
539 
WWUS53 KLSX 160230
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
930 PM CDT SAT JUN 15 2013

ILC117-119-160240-
/O.EXP.KLSX.SV.W.0110.000000T0000Z-130616T0230Z/
MACOUPIN IL-MADISON IL-
930 PM CDT SAT JUN 15 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MADISON AND
SOUTHEASTERN MACOUPIN COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH SHOWERS AND 
THUNDERSTORMS THROUGH EARLY SUNDAY MORNING.

LAT...LON 3874 8997 3899 9007 3911 8970 3900 8970
      3900 8967 3892 8963 3888 8964 3887 8962
      3882 8961
TIME...MOT...LOC 0215Z 245DEG 23KT 3897 8982

$$

BYRD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:19 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 15, 6:19 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
619 PM CDT SAT JUN 15 2013

.SHORT TERM...(THROUGH TONIGHT)
ISSUED AT 150 PM CDT SAT JUN 15 2013

FOCUS TONIGHT WILL ONCE AGAIN BE POPS.

A LOT OF UNCERTAINTY REMAINS WITH HOW TSRA WILL EVOLVE THIS
AFTERNOON AND INTO TONIGHT. MUCH OF THE PLAINS REGION AND MIDWEST
ARE SCATTERED WITH NUMEROUS SFC BOUNDARIES...S/W...MCV/S OR UPPER
LOW CENTERS...NOT TO MENTION THE ONGOING CONVECTION. THE LATEST MDL
GUIDANCE ONLY SEEMS TO COMPLICATE THE ISSUE WITH A VARIETY OF SOLNS
AND NONE SEEM TO HANDLE THE CURRENT CONDITIONS VERY WELL.

THAT SAID...BELIEVE TSRA WILL CONTINUE TO DEVELOP SOMEWHERE IN THE
WRN MO/ERN KS VCTY AND MOVE NEWD LATE THIS AFTERNOON AND INTO THE
EVENING. BELIEVE MAIN FOCUS FOR TSRA WILL BE LATE THIS EVENING AND
OVERNIGHT AS THE CDFNT PUSHES EWD INTO THE REGION...SUPPORTED BY ONE
S/W OVER ERN NEB AND ANOTHER CURRENTLY OVER OK THAT FINALLY BREAKS
DOWN THE UPPER RIDGE. MDLS PROG K INDEX VALUES OF 40C OR HIGHER
OVERNIGHT ACROSS MUCH OF THE AREA. WITH A E-W ORIENTED SFC BOUNDARY
AND A SWLY TO WLY LLJ...TRAINING CELLS CAPABLE OF PRODUCING VERY
HEAVY PRECIP MAY BE POSSIBLE. GIVEN UNCERTAINTY IN STORM EVOLUTION
THIS AFTERNOON AND EVENING...DO NOT PLAN TO ISSUE A FLASH FLOOD
WATCH ATTM...BUT ONE MAY BE NEEDED IF THE ABOVE SOLN MATERIALIZES.
REGARDING SVR THREAT WITH THESE TSRA...GIVEN THE LARGE CAPE PROGD BY
MDLS AND DEEP SHEAR...ANY TSRA THAT DEVELOPS ACROSS THE AREA HAS THE
POTENTIAL OF BECOMING SVR. BELIEVE MAIN THREAT WILL BE DAMAGING
WINDS BASED ON PROGD LINEAR HODOGRAPHS. HOWEVER...ANY CELLS THAT CAN
REMAIN DISCRETE AND FORM ON/NEAR A SFC BOUNDARY...SHEAR PROFILE MAY
BE AUGMENTED ENUF TO SUPPORT SUPERCELL STRUCTURES.

AS FOR TEMPS...USED A BLEND OF MOS GUIDANCE WITH SOLNS IN CLOSE
AGREEMENT.

TILLY

.LONG TERM...(SUNDAY THROUGH NEXT SATURDAY)
ISSUED AT 256 PM CDT SAT JUN 15 2013

(SUNDAY THROUGH TUESDAY)

FOCUS ON POPS CONTINUES WITH PRECIP CHANCES FOR MUCH OF THE CWA
THRU MON.

UNFORTUNATELY...POP FORECAST FOR SUN INTO MON IS VERY CONDITIONAL
ON HOW TSRA EVOLVE OVERNIGHT TONIGHT. BELIEVE THE CDFNT WILL BE
ACROSS THE MIDDLE OF THE CWA AROUND 12Z SUN WITH ONGOING TSRA
ALONG AND ON EITHER SIDE OF THE FNT. THIS FNT SHUD CONTINUE TO
SINK SWD WITH TSRA DISSIPATING DURING THE MORNING. HAVE KEPT
FAIRLY HIGH POPS ACROSS THE SRN THIRD OF THE CWA AS THE FNT SHUD
SLOW AND/OR BECOME STATIONARY ALLOWING FOR REDEVELOPMENT DURING
THE AFTERNOON. ONE QUESTION IN THIS SOLN IS THE AREA WILL BE IN
THE WAKE OF THE UPPER LEVEL S/W AS IT MOVES EWD INTO THE OHIO
VALLEY.

MDLS SUGGEST A YOUNG MCV DEVELOPING ACROSS THE PLAINS SUN...WITH
IT FOLLOWING THE FNT SEWD REACHING THE CWA LATE SUN NIGHT INTO MON
MORNING. THIS MCV SHUD HELP SPAWN TSRA ON MON AND BE E OF THE AREA
BY MON NIGHT WITH A FAIRLY STRONG SFC RIDGE BUILDING INTO THE
AREA.

WITH NW FLOW ALOFT AND A SFC RIDGE SETTLING INTO THE REGION ON
MON NIGHT...HAVE IN GENERAL TRENDED TWD THE COOLER GUIDANCE.

(WEDNESDAY THROUGH SATURDAY)

MDLS ARE IN GENERALLY GOOD AGREEMENT THRU THE EXTD WITH AN UPPER
RIDGE GRADUALLY BUILDING INTO THE REGION BY FRI. CAN NOT RULE OUT
CHANCE OF TSRA LATE THURS AND THURS NIGHT AS THE WRMFNT LIFTS NWD
THRU THE REGION. OTHERWISE...EXPECT DRY CONDITIONS. HAVE CONTINUED
COOL TREND UNTIL FRI AS RIDGE BUILDS INTO THE AREA. LATEST MDLS
ARE A LITTLE FASTER WITH THIS THAN YESTERDAY. IF THIS TREND
CONTINUES...TEMPS FOR THURS WILL NEED TO BE RAISED.

TILLY

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 615 PM CDT SAT JUN 15 2013

LARGE AREA OF RAIN WITH EMBEDDED THUNDER WILL AFFECT ALL TAF SITES
THIS EVENING. MVFR AND POSSIBLE SOME IFR CONDITIONS ARE EXPECTED
IN HEAVIER DOWNPOURS. MODELS SLOWLY SINK THE FRONT SOUTHWARD
TONIGHT...WHICH COULD KEEP SHOWERS AND STORMS AROUND ALL
NIGHT...ESPECIALLY ALONG THE I-70 CORRIDOR.

SPECIFICS FOR KSTL...
RAIN AND AT LEAST VCTS WILL AFFECT THE TERMINAL THIS EVENING...AND
PROBABLY ALL NIGHT AS A COLD FRONT SLOWLY SINKS SOUTH AND THE LOW
LEVEL JET INCREASES. MVFR CONDITIONS MAY BECOME PREDOMINANT IF
STEADY RAIN MOVES OVERHEAD.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 15, 4:16 PM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
416 PM CDT SAT JUN 15 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-161145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
416 PM CDT SAT JUN 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO REDEVELOP AND CONTINUE THROUGH TONIGHT
ACROSS MUCH OF THE AREA. SOME OF THE THUNDERSTORMS THIS EVENING MAY
BECOME SEVERE AND BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS...AND TORNADOES ACROSS PORTIONS OF CENTRAL AND NORTHEAST
MISSOURI...AS WELL AS WEST CENTRAL ILLINOIS. LOCALLY HEAVY
RAINFALL IS LIKELY WITH ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH MONDAY. STRONG
STORMS ARE POSSIBLE ON SUNDAY AND MONDAY.

THUNDERSTORMS ARE ALSO POSSIBLE ON THURSDAY AND THURSDAY NIGHT...
MAINLY NORTH AND WEST OF SAINT LOUIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...HEAVY
RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE..

TILLY

In the hours before

Special weather statement, Jun 15, 7:24 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
724 PM CDT SAT JUN 15 2013

MOZ062-160115-
FRANKLIN MO-
724 PM CDT SAT JUN 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FRANKLIN COUNTY UNTIL 815
PM CDT...

AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BEAUFORT...OR 6 MILES WEST OF UNION...MOVING
NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ST. CLAIR...
  UNION...
  WASHINGTON...
  VILLA RIDGE...
  GRAY SUMMIT...
  PARKWAY...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BYRD
Local storm report, Jun 15, 7:51 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
751 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     FLASH FLOOD      MOUNT STERLING          39.98N  90.76W
06/15/2013                   BROWN              IL   EMERGENCY MNGR

            BROWN COUNTY EMA REPORTS WATER OVER HIGHWAY 24 WEST OF
            MOUNT STERLING AND ON IL 99 SOUTH OF MOUNT STERLING. ALL
            ROADS STILL PASSABLE.

&&

JPK
Special weather statement, Jun 15, 7:53 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
753 PM CDT SAT JUN 15 2013

MOZ061>063-160145-
FRANKLIN MO-ST. CHARLES MO-ST. LOUIS MO-
753 PM CDT SAT JUN 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. LOUIS...ST. CHARLES
AND NORTHEASTERN FRANKLIN COUNTIES UNTIL 845 PM CDT...

AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR AUGUSTA...OR 6 MILES NORTH OF GRAY SUMMIT...
MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WILDWOOD...
  DARDENNE PRAIRIE...
  ELLISVILLE...
  CLARKSON VALLEY...
  WELDON SPRING...
  COTTLEVILLE...
  CHESTERFIELD...
  ST. PETERS...
  CREVE COEUR...
  MARYLAND HEIGHTS...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BYRD
Local storm report, Jun 15, 7:54 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
754 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     FLASH FLOOD      2 S MOUNT STERLING      39.96N  90.76W
06/15/2013                   BROWN              IL   TRAINED SPOTTER

            4.2 INCHES OF RAIN SINCE 6...15 PM CDT.

&&

JPK
Local storm report, Jun 15, 8:09 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
809 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HEAVY RAIN       CAMP POINT              40.04N  91.07W
06/15/2013  M1.30 INCH       ADAMS              IL   TRAINED SPOTTER

            1.3 INCHES PAST HOUR

&&

JPK
Local storm report, Jun 15, 8:19 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
819 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     QUINCY                  39.93N  91.39W
06/15/2013                   ADAMS              IL   EMERGENCY MNGR

            WIRES AND BRANCHES DOWN BETWEEN MARCELLINE AND THE
            NORTH SIDE OF QUINCY...OTHER MINOR DAMAGE WITHIN QUINCY
            CITY LIMITS AND A GARAGE CAUGHT FIRE DUE TO A LIGHTNING
            STRIKE IN QUINCY

&&

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:27 PM CDTFlash Flood WatchLSXAdams, Brown, Calhoun, Greene, Jersey, Macoupin and 2 more9 hr
Jun 15, 7:29 PM CDTFlash Flood WarningLSXBrown6 hr
Jun 15, 7:42 PM CDTSevere Thunderstorm WarningLSXPike48 min
Jun 15, 8:18 PM CDTSevere Thunderstorm WarningLSXMadison42 min
Jun 16, 1:35 AM CDTAreal Flood WarningLSXBrown12 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.